MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF

LUTRONIC CORPORATION XERF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment, after approximately 450 pulses the device released an unexpected sound and spark from the effector.The treatment was interrupted and a burn mark on the edge of the effector tip was observed where the spark was reported to have occurred causing a burn on the patients skin.The effector was replaced and treatment continued.A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for a device evaluation.During this time, the device calibration was tested and found to be working within published specifications.However, customer provided images of the first effector tip that was used observed visual damage.It is undetermined what caused this damage.The tip was requested for additional evaluation, however, has not been returned.A member of the cynosure lutronic clinical team made contact with the treatment provider and determined that the treatment parameters used for both effector tips were within the normal ranges outlined in the quickstart guide (qsg).The patient was evaluated by the treatment clinic's medical director and received preventative treatment; it was confirmed that the patient has recovered following treatment.As a precaution to reduce the probability of reoccurrence, the importance of post treatment care and clinical guidelines were reviewed carefully with the treatment provider.At this time, it is unknown what contributed to the reported malfunction and burning observed damage to the effector tip that was observed in the provided image.It is unknown what caused this observed defect to the tip.The defect was observed but unable to be verified if it contributed to the reported burning.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
XERF
Common Device Name
XERF
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24336638
Report Number1222993-2026-00007
Device Sequence Number9754430
Product Code GEX
UDI-Device Identifier08809447657981
UDI-Public08809447657981
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
Report Date (Section F) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Date Report Sent to FDA02/13/2026